# SDR MYWA110102

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,142 hours, 10,477 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  FWD RIGHT WINDOW HEAT INOP.  ACCOMPLISHED BITE OF FWD RIGHT WINDOW CONTROLLER IAW 737-800 FIM 30-41 TASK 801 FAULTS CLEARED FOUND NR 1 SENSOR AT FAULT SWAPPED SENSOR IAW 30-41 TASK 811-812, OPS CHECK OK.
